# SDR WVER2019050205

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358645
- Condition: Corroded
- Location: Fuselage
- Part time: 19,016 hours, 14,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9 IS CORRODED IN SEVERAL LOCATIONS AT FS 669.00+40.
